Side Effects Of Using Inhalation Asthma Medication On A Prolonged Basis On The Teeth?
My toothache doesn’t heal. I read on the internet that it turned out that the side effects of the inhalation asthma medication that I inhaled during my daily routine. How do I get rid of these side effects? What is the cure ? Please respond, ok
From the information you have conveyed, the inhaled asthma medication has various classes and names of the active ingredients of the drug, so if you do not tell what medicine you are using, then evaluation will be difficult.
However, however, the use of inhaled asthma drugs has side effects on oral health including teeth, such as cavities, fungal infections, injuries, gingivitis. These oral health problems depend on the dose of the drug, the frequency, how long the inhaled drug is used, and the type of drug inhaled.
A history of previous disorders of the teeth, gums, and oral cavity can also be a risk factor for the more serious side effects of the drugs you are using.
Therefore, if at this time you feel complaints in your teeth, then you should directly check with your dentist to determine the cause of this condition, whether due to drug side effects or due to pre-existing dental problems.
For now, avoid sugary, cold drinks, sachets or bottled drinks. To help reduce your dental complaints, you can use mouthwash and brush your teeth regularly.
That is the information we can convey, read also disorders of the teeth.